I started using CRS 15% Vitamin C 2 a week a.m.to brighten my skin, while on Retin-A.My skin felt a tiny bit stinging and redness upon application. But later in the day, my skin had few tiny red itchy bumps that turned into tiny pus-filled pimples. I patch tested my neck skin & didn’t have this reaction. Is it important to have Vitamin C serum? Is there a next best Vitamin C serum that is less irritating than L-ascorbic acid, while providing some skin brightening/anti-aging benefit?
Vitamin C While on Retin-A Necessary?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Using Retin-A 0.1% and Vitamin C Together? 1 doctor answer
Can I Use Retina A and Vitamin C at the Same Time? 3 doctor answers
Moisturizer with Retin-A - Apply Which First? 14 doctor answers
If I am not experiencing the dry/irritated skin side effects of... 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community